Alert archive / Florida / Gale Warnings in 2016
Gale Warning 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Feb 4, 2016, 2:50 PM EST. It took effect at Feb 5, 2016, 1:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2016, 2:50 PM EST (19:50 UTC)
- In effect from
- Feb 5, 2016, 1:00 AM EST
- Expired
- Feb 5, 2016, 2:56 PM EST
- In force
- 14 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
757 WHUS72 KJAX 041950 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EST THU FEB 4 2016 AMZ470-472-474-051000- /O.CON.KJAX.SC.Y.0011.160204T2300Z-160205T0300Z/ /O.UPG.KJAX.GL.A.0002.160205T0300Z-160205T1800Z/ /O.NEW.KJAX.GL.W.0003.160205T0300Z-160205T1800Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 250 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS INCREASING TO 25 TO 30 KNOTS TONIGHT. NORTH WINDS 25 KNOTS FRIDAY. * GUSTS...FREQUENT GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING. * WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET THIS AFTERNOON...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET AFTER MIDNIGHT. SEAS 10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET SUBSIDING TO 8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET IN THE AFTERNOON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-051000- /O.CON.KJAX.SC.Y.0011.160204T2300Z-160205T1800Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 250 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM EST FRIDAY... * WINDS...NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT...BECOMING NORTH FRIDAY. * WAVES/SEAS...SEAS 3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AFTER MIDNIGHT. SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
291 WHUS72 KJAX 050229 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 929 PM EST THU FEB 4 2016 AMZ470-472-474-051030- /O.EXT.KJAX.SC.Y.0011.000000T0000Z-160205T0600Z/ /O.EXT.KJAX.GL.W.0003.160205T0600Z-160205T1800Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 929 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY... ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 1 PM EST FRIDAY... * WINDS...NORTHWEST WINDS INCREASING TO 25 TO 30 KNOTS OVERNIGHT. NORTH WINDS 25 KNOTS FRIDAY. * GUSTS...FREQUENT GUSTS TO GALE FORCE OVERNIGHT THROUGH FRIDAY MORNING . * WAVES/SEAS...SEAS BUILDING TO 8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET OVERNIGHT. SEAS THEN BUILDING TO 10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET FRIDAY MORNING SUBSIDING TO 8 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-051030- /O.CON.KJAX.SC.Y.0011.000000T0000Z-160205T1800Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 929 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WINDS...NORTHWEST WINDS INCREASING TO 25 KNOTS OVERNIGHT... BECOMING NORTH 20 TO 25 KNOTS FRIDAY MORNING. * WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET OVERNIGHT. SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
566 WHUS72 KJAX 050741 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 AM EST FRI FEB 5 2016 AMZ470-472-474-052030- /O.EXT.KJAX.GL.W.0003.000000T0000Z-160206T0200Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 241 AM EST FRI FEB 5 2016 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTHWEST WINDS 25 TO 30 KNOTS BECOMING NORTHERLY THIS AFTERNOON. * GUSTS...FREQUENT GUSTS TO GALE FORCE THROUGH THIS EVENING. * WAVES/SEAS...SEAS BUILDING TO 10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-052030- /O.EXT.KJAX.SC.Y.0011.000000T0000Z-160206T0200Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 241 AM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS BECOMING NORTHERLY THIS AFTERNOON. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
847 WHUS72 KJAX 051956 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 256 PM EST FRI FEB 5 2016 AMZ470-472-474-060945- /O.CAN.KJAX.GL.W.0003.000000T0000Z-160206T0200Z/ /O.NEW.KJAX.SC.Y.0012.160205T1956Z-160207T0300Z/ /O.NEW.KJAX.GL.A.0003.160207T0300Z-160208T0000Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 256 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST WINDS 20 TO 25 KNOTS THROUGH SATURDAY. NORTH WINDS 25 TO 30 KNOTS SATURDAY NIGHT. NORTHWEST WINDS 25 TO 30 KNOTS SUNDAY. * GUSTS...A FEW GUSTS TO GALE FORCE SATURDAY. FREQUENT GUSTS TO GALE FORCE SATURDAY NIGHT AND SUNDAY. * WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET SUBSIDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AFTER MIDNIGHT TONIGHT. SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET SATURDAY. SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET BUILDING TO 10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET AFTER MIDNIGHT SATURDAY NIGHT. SEAS 10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ AMZ450-452-454-060945- /O.EXT.KJAX.SC.Y.0011.000000T0000Z-160208T0000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 256 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS...NORTHEAST 20 KNOTS TONIGHT. NORTH 20 TO 25 KNOTS SATURDAY AND SATURDAY NIGHT. NORTHWEST 20 TO 25 KNOTS SUNDAY. * WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET TONIGHT. SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET SATURDAY. SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 4, 9:22 AM EST, 5 hours 28 minutes earlier.
Area forecast discussion, Feb 4, 9:22 AM EST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
922 AM EST THU FEB 4 2016
.UPDATE...
A FRONTAL BOUNDARY LINGERS FROM NEAR KJAX TO KGNV THIS MORNING.
THE FIRST WAVE WITH WIDESPREAD RAIN ALONG THIS BOUNDARY WILL MOVE
NORTHEAST OF SE GA LATER THIS MORNING. THE BOUNDARY WILL SLOWLY
SINK TO THE SOUTHEAST TODAY...MOVING JUST TO THE SE DURING THE MID
AFTERNOON. ANOTHER WAVE OF RAIN IS EXPECTED TO MOVE NORTHEAST
ALONG AND JUST BEHIND THIS BOUNDARY MID TO LATE AFTERNOON. BETWEEN
THE TWO WIDESPREAD RAINFALL AREAS...THERE WILL BE A BREAK WITH
ISOLATED TO SCATTERED SHOWERS.
THERE WILL BE A BROAD TEMPERATURE GRADIENT ACROSS THE FORECAST
AREA TODAY DUE TO THE FRONT...WITH READINGS FALLING
NORTHWEST...AND REMAINING STEADY TO SLOWLY RISING SOUTHEAST.
&&
.AVIATION...
PERIODS OF RAIN ARE EXPECTED TODAY...WHICH WILL BE HEAVY AT TIMES.
THIS WILL RESULT IN REDUCED CONDITIONS. THIS SYSTEM WILL MOVE
TO THE SOUTHEAST TONIGHT...WITH SKIES CLEARING FROM THE NORTHWEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 56 36 57 34 / 100 60 0 0
SSI 61 37 54 39 / 100 100 0 10
JAX 68 38 55 39 / 100 90 0 10
SGJ 69 41 56 46 / 100 100 0 30
GNV 69 37 58 39 / 100 80 0 10
OCF 71 41 59 43 / 100 90 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WATCH FROM THIS EVENING THROUGH FRIDAY AFTERNOON FOR WATERS
FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60
NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20
TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM
20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM TO 10 PM EST THIS EVENING FOR
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM
20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE
FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER
BEACH FL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 1 PM EST FRIDAY
FOR COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH
FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
STRUBLEHazardous weather outlook, Feb 4, 2:50 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EST THU FEB 4 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-052000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 250 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY CONDITIONS... ...GALE WARNING OUTER WATERS TONIGHT THROUGH EARLY FRIDAY AFTERNOON... ...MODERATE RISK OF RIP CURRENTS TODAY AND HIGH RISK FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS FOR NORTHEAST FLORIDA AND COASTAL WATERS THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS EXPECTED. SMALL CRAFT ADVISORY INNER COASTAL WATERS. GALE WARNING OUTER COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HIGH RISK FOR RIP CURRENTS FRIDAY. GALE WARNING THROUGH EARLY FRIDAY AFTERNOON OUTER WATERS. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Feb 4, 1:53 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 PM EST THU FEB 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD BAXLEY 31.76N 82.35W
02/04/2016 APPLING GA EMERGENCY MNGR
NUMEROUS ROAD CLOSURES THROUGHOUT APPLING COUNTY FROM
FLOODING CAUSED BY PERSISTENT HEAVY RAINFALL OVERNIGHT.
&&
RWALSHThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:11 AM EST | Gale Watch | JAX | 13 hr | |
| Feb 4, 2:11 AM EST | Small Craft Advisory | JAX | 66 hr | |
| Feb 4, 12:17 PM EST | Areal Flood Warning | JAX | Duval | 3 hr |
| Feb 4, 3:12 PM EST | Areal Flood Warning | JAX | Duval | 3 hr |
| Feb 3, 7:15 PM EST | Special Weather Statement | JAX | Jeff Davis | 45 min |
| Feb 3, 7:36 PM EST | Special Weather Statement | JAX | Bacon | 39 min |
| Feb 3, 8:23 PM EST | Special Weather Statement | JAX | Appling, Bacon | 52 min |
| Feb 4, 6:08 AM EST | Areal Flood Advisory | JAX | Appling, Atkinson, Bacon, Coffee, Jeff Davis | 112 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.